RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 2, Pages 159–167 (Mi tmf2778)  

This article is cited in 1 scientific paper (total in 1 paper)

Feynman path integrals on nonlinear phase space

A. L. Alimov


Abstract: Definition of Feynman continual integral in Hamiltonian form on cotangential fibering of the Riemann space $M$ is given. Representation of the solution of parabolic type equation on $M$ in the form of the continual integral is established. It is shown that at the Feynman quantization (when operators are put into correspondence to functionals by means of continual integral) function of the functional of the form $\int\limits_0^1 Hd\sigma$ corresponds to the function of the operator $\hat H$. Extension of this result to the case of functions. of noncommuting operators is given.

Full text: PDF file (1144 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:2, 100–106

Bibliographic databases:

Received: 17.05.1976

Citation: A. L. Alimov, “Feynman path integrals on nonlinear phase space”, TMF, 30:2 (1977), 159–167; Theoret. and Math. Phys., 30:2 (1977), 100–106

Citation in format AMSBIB
\Bibitem{Ali77}
\by A.~L.~Alimov
\paper Feynman path integrals on~nonlinear phase space
\jour TMF
\yr 1977
\vol 30
\issue 2
\pages 159--167
\mathnet{http://mi.mathnet.ru/tmf2778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=456122}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 2
\pages 100--106
\crossref{https://doi.org/10.1007/BF01029281}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2778
  • http://mi.mathnet.ru/eng/tmf/v30/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:303
    Full text:102
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020